# SDR 98ZZZX4189

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Aircraft: N28MJ
- Make and model: Lear 35A
- Aircraft serial: 224
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30727121
- Condition: Failed
- Location: Turbine
- Part time: 3,513 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 2 ENGINE EXPERIENCED A RAPID RISE IN INTERSTAGE TURBINE TEMPERATURE (ITT) AND VIBRATION LEVEL.  THRUST WAS REDUCED TO IDLE.  A SAFE LANDING WAS MADE AT NEW ORLEANS INTERNATIONAL AIRPORT (MSY).  ENGINE WAS REMOVED FROM AIRCRAFT FOR INVESTIGATION AND REPAIR.  DISASSEMBLY REVEALED STRESS RUPTURE TO ONE HIGH PRESSURE TURBINE BLADE, P/N 3072712-1.  SECONDARY DOMESTIC OBJECT DAMAGE WAS CONTAINED.
